Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking Hydralazine, Coreg, Doxazosin. Low pulse, sweating, feeling faint. Due to medicine?

Am on meds for high blood pressure--Hydralazine 50-3x, coreg325 2x, doxazosin4 2x, and dr just added clonodine1mg 2x daily. can't really say the latter is making much diff except to lower pulse @50/bp still 180-200/70. most times okay, but 4x's in these 3 weeks I have had "spells" never experienced before--feel weak, fainty, sweat breaks out on forehead, then suddenly water will pour out of me, soaking hair, clothes, bedding-often experience vomiting with it, lasts @3 hours but leaves me "wrung out" for rest of day. I believe it is something w/clonodine--could I be bottoming out or having interaction with my drugs? I have tried taking clonodine at separate times from other meds but it still reoccurs.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, and thank you for posting on Healthcare Magic!

Clonidine is a powerful blood pressure medicine. It works by causing your blood vessels to dilate (open up). If you were taking too much clonidine, you would feel tired and possibly dizzy when you stand up (this effect would be from blood pressure that was too low). Clonidine will not make your heart rate slow down (in fact, the opposite would happen if it dropped your blood pressure too much).

I understand that the symptoms you are describing started around the time you started the clonidine. But I believe that something else is causing them. The symptoms you describe are very non-specific, meaning that they could be caused by multiple different medical problems. It is unlikely that they are related to a particular blood pressure medicine or to an interaction between medicines. You should make an appointment with your doctor to be evaluated for these new symptoms.

I hope I have given you some useful information, and wish you the best of health.


Dr. Kinney
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor